# SDR UPS07449412

- Difficulty date: February 17, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BODY LANDING GEAR W/W PRESSURE DECK ATT WEB FOUND SURFACE CORROSION AT STA 1403 LBL 125.  CORROSION BLEND OUT 0.034 X 1 X 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS.  LEFT BODY LANDING GEAR W/W PRESSURE DECK ATT WEB REPAIRED AT STA 1403 LBL 125 AREA AS PER SRM 53-10-07 FIG 2, SUBSEQUENT INSPECTION IS REQ'S AS PER SRM 53-10-07 FIG 2 SHT 7 TABLE 2.
